| Model Number |
72404437 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) underwent an unrelated abdominal surgery, during which the reservoir was emergently removed.Following the removal, the patient was unable to inflate the device.A hole and the presence of air within the device were noted as a consequence of the reservoir removal.As a result, all components of the prosthesis were explanted and replaced.No patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.D4.Concomitant product udi for reservoir is (b)(4).Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.